Contents of CMUC 1991 (4)


Ladislav Bican
On a class of locally Butler groups.
Comment.Math.Univ.Carolinae 32,4 (1991) 597-600. Abstract, Full text(PS - 108 kB, PDF)

B.J. Gardner
Radicals which define factorization systems.
Comment.Math.Univ.Carolinae 32,4 (1991) 601-607. Abstract, Full text(PS - 125 kB, PDF)

Borut Zalar
On centralizers of semiprime rings.
Comment.Math.Univ.Carolinae 32,4 (1991) 609-614. Abstract, Full text(PS - 99 kB, PDF)

L. Balanda, E. Viszus
On Liouville theorem and the regularity of weak solutions to some nonlinear elliptic systems of higher order.
Comment.Math.Univ.Carolinae 32,4 (1991) 615-625. Abstract, Full text(PS - 170 kB, PDF)

Jorge J. Betancor, Manuel T. Flores
A Parseval equation and a generalized finite Hankel transformation.
Comment.Math.Univ.Carolinae 32,4 (1991) 627-638. Abstract, Full text(PS - 171 kB, PDF)

Jaros³aw Góornicki
Fixed points of asymptotically regular mappings in spaces with uniformly normal structure.
Comment.Math.Univ.Carolinae 32,4 (1991) 639-643. Abstract, Full text(PS - 112 kB, PDF)

Manuel Gonzalez, Antonio Martinon
Operational quantities derived from the norm and generalized Fredholm theory.
Comment.Math.Univ.Carolinae 32,4 (1991) 645-657. Abstract, Full text(PS - 175 kB, PDF)

Jan Malı
-approximation of Jacobians.
Comment.Math.Univ.Carolinae 32,4 (1991) 659-666. Abstract, Full text(PS - 150 kB, PDF)

Marian Nowak
Inductive limit topologies on Orlicz spaces.
Comment.Math.Univ.Carolinae 32,4 (1991) 667-675. Abstract, Full text(PS - 144 kB, PDF)

Emin Özcağ, Brian Fisher
Some results on the product of distributions and the change of variable.
Comment.Math.Univ.Carolinae 32,4 (1991) 677-685. Abstract, Full text(PS - 131 kB, PDF)

Nikolaos S. Papageorgiou
Existence of solutions for integrodifferential inclusions in Banach spaces.
Comment.Math.Univ.Carolinae 32,4 (1991) 687-696. Abstract, Full text(PS - 181 kB, PDF)

Paolamaria Pietramala
Convergence of approximating fixed points sets for multivalued nonexpansive mappings.
Comment.Math.Univ.Carolinae 32,4 (1991) 697-701. Abstract, Full text(PS - 103 kB, PDF)

Marian Slodièka
Smoothing effect and discretization in time to semilinear parabolic equations with nonsmooth data.
Comment.Math.Univ.Carolinae 32,4 (1991) 703-713. Abstract, Full text(PS - 159 kB, PDF)

Andrzej So³tysiak
On a certain class of subspectra.
Comment.Math.Univ.Carolinae 32,4 (1991) 715-721. Abstract, Full text(PS - 132 kB, PDF)

L.Tarba, J.Stará
On the behaviour of solutions to the nonlinear elliptic Neumann problem in unbounded domains.
Comment.Math.Univ.Carolinae 32,4 (1991) 723-729. Abstract, Full text(PS - 135 kB, PDF)

Jiøí Matoušek, Martin Loebl
Hercules versus Hidden Hydra Helper.
Comment.Math.Univ.Carolinae 32,4 (1991) 731-741. Abstract, Full text(PS - 142 kB, PDF)

Petra Linhartová
Extremal solutions of a general marginal problem.
Comment.Math.Univ.Carolinae 32,4 (1991) 743-748. Abstract, Full text(PS - 133 kB, PDF)

Reinhard Börger
Making factorizations compositive.
Comment.Math.Univ.Carolinae 32,4 (1991) 749-759. Abstract, Full text(PS - 173 kB, PDF)

Reinhard Börger, Walter Tholen
Totality of colimit closures.
Comment.Math.Univ.Carolinae 32,4 (1991) 761-768. Abstract, Full text(PS - 148 kB, PDF)

Janusz J. Charatonik
On generalized homogeneity of locally connected plane continua.
Comment.Math.Univ.Carolinae 32,4 (1991) 769-774. Abstract, Full text(PS - 108 kB, PDF)

A. Gryzlov
On matrix points in Èech--Stone compactifications of discrete spaces.
Comment.Math.Univ.Carolinae 32,4 (1991) 775-780. Abstract, Full text(PS - 140 kB, PDF)

S³awomir Turek
A note on universal minimal dynamical systems.
Comment.Math.Univ.Carolinae 32,4 (1991) 781-783. Abstract, Full text(PS - 84 kB, PDF)

M.M. Zarichnyĭ
Distributivity law for the normal triples in the category of compacta and lifting of functors to the categories of algebras.
Comment.Math.Univ.Carolinae 32,4 (1991) 785-790. Abstract, Full text(PS - 135 kB, PDF)